×

Minimizing a functional depending on \(\nabla u\) and on \(u\). (English) Zbl 0876.49001

The author proves existence of solutions for a class of minimum problems of the calculus of variations where the integrand depends both on \(\nabla u\) and \(u\) and no convexity assumption is made with respect to the variable \(\nabla u\).
Reviewer: R.Schianchi (Roma)

MSC:

49J10 Existence theories for free problems in two or more independent variables
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Cellina, A., On minima of a functional of the gradient: sufficient conditions, Nonlinear Analysis, TMA, Vol. 20, 343-347 (1993) · Zbl 0784.49022
[2] Cellina, A.; Perrotta, S., On minima of radially symmetric functionals of the gradient, Nonlinear Analysis, TMA, Vol. 23, 239-249 (1994) · Zbl 0819.49013
[3] Cellina, A.; Perrotta, S., On a problem of Potential Wells, Journal of Convex Anal.z, Vol. 2, 103-116 (1995) · Zbl 0880.49005
[4] Cellina, A.; Zagatti, S., A version of Olech’s Lemma in a Problem of the Calculus of Variations, SIAM J. Control and Optimization, Vol. 32, 1114-1127 (1994) · Zbl 0874.49013
[5] Cellina, A.; Zagatti, S., An Existence Result in a Problem of the Vectorial Case of the Calculus of Variations, SIAM J. Control and Optimization, Vol. 333 (1995) · Zbl 0822.49009
[6] Dacorogna, B.; Marcellini, P., Existence of Minimizers for non quasiconvex integrals, (Preprint Ecole Polytechnique Federale Lausanne. Preprint Ecole Polytechnique Federale Lausanne, Arch. Rat. Mech. Anal. (June 1994)), to appear in · Zbl 0837.49002
[7] Evans, L. C.; Gariepy, R. F., Measure Theory and Fine Properties of Functions (1992), CRC Press: CRC Press Boca Raton · Zbl 0626.49007
[8] Friesecke, G., A necessary and sufficient condition for nonattainement and formation of microstructure almost everywhere in scalar variational problems, (Proc. Royal Soc. Edinburgh, Vol. 124 (1984)), 437-471 · Zbl 0809.49017
[9] Gilbarg, D.; Trudinger, N. S., Elliptic Partial Differential Equations of Second Order (1977), Springer: Springer Berlin · Zbl 0691.35001
[10] Goodman, J.; Kohn, V. R.; Reyna, L., Numerical study of a relaxed variational problem from optimal design, Computer Methods in Appl. Math. and Eng., Vol. 57, 107-127 (1986) · Zbl 0591.73119
[11] Kawohl, B.; Stara, J.; Wittum, G., Analysis and Numerical Studies of a Problem of Shape Design, Arch. Rat. Mech. Anal., Vol. 114, 349-363 (1991) · Zbl 0726.65071
[12] Kohn, R. V.; Strang, G., Optimal Design and Relaxation of Variational Problems 1, Comm. Pure Appl. Math., Vol. 39, 113-137 (1986) · Zbl 0609.49008
[13] Mascolo, E.; Schianchi, R., Existence Theorems for Nonconvex Problems, J. Math. Pures Appl., Vol. 62, 349-359 (1983) · Zbl 0522.49001
[14] Murat, F.; Tartar, L., Calcul des variations et Homegenization, (Bergman, D.; etal., Les Méthodes de l’homogenization. Les Méthodes de l’homogenization, Collection de la Direction des Études et recherche de l’Électricité de France, Vol. 57 (1985)), 319-369
[15] Tahraoui, R., Sur une classe de fonctionnelles non convexes et applications, SIAM J. Math. Anal., Vol. 21, 37-52 (1990) · Zbl 0738.73025
[16] Tahraoui, R., Théoremes d’existence en calcul des variations et applications a l’élasticité non lineaire, (Proc. Royal Soc. Edinburgh, Vol. 109 A (1988)), 51-78 · Zbl 0681.49004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.